# SDR MASA200500499

- Difficulty date: June 28, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 9,177 hours, 8,424 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2218 YUL - CAPTAIN ABORTED TAKEOFF AND RETURNED AIRCRAFT TO GATE WHEN AIRCRAFT EXPERIENCED A RT THRUST REVERSER UNLOCK MESSAGE.  THE AIRCRAFT IS CURRENTLY FERRYING TO PHL WHERE MAINTENANCE RIGGED ACTUATOR.
